Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 1, NWS Milwaukee, WI

March 14, 2019Jefferson County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 14, 2019, 1:59 PM CDT for Jefferson County, Rock County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2019, 1:59 PM CDT (18:59 UTC)
Expired
Mar 14, 2019, 2:45 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 26 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:20 PM CDTTSTM WND GST 501 Ene Johnson Creek, WIPEA SIZED HAIL COVERING THE GROUND AS WELL AT I-94 AND HWY 26.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

569 
WUUS53 KMKX 141859
SVRMKX
WIC055-105-141945-
/O.NEW.KMKX.SV.W.0001.190314T1859Z-190314T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
159 PM CDT Thu Mar 14 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northeastern Rock County in south central Wisconsin...
  Jefferson County in southeastern Wisconsin...

* Until 245 PM CDT.

* At 158 PM CDT, a severe thunderstorm was located over Milton,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills,
  Milton, Edgerton, Johnson Creek, Lake Koshkonong, Lake Ripley,
  Ixonia, Rome, Milford, Hebron, Sullivan, Busseyville, Hubbleton,
  Pipersville, Helenville and Lake Lac La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4278 8908 4285 8905 4285 8901 4293 8901
      4320 8889 4320 8854 4308 8854 4284 8875
      4284 8877 4281 8878 4271 8887
TIME...MOT...LOC 1858Z 211DEG 47KT 4280 8894 

HAIL...1.00IN
WIND...60MPH
 
$$

GAGAN
2 follow-up statements
529 
WWUS53 KMKX 141910
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Thu Mar 14 2019

WIC105-141920-
/O.CAN.KMKX.SV.W.0001.000000T0000Z-190314T1945Z/
Rock WI-
210 PM CDT Thu Mar 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4290 8896 4293 8901 4320 8889 4320 8854
      4308 8854 4284 8875 4287 8889
TIME...MOT...LOC 1910Z 207DEG 48KT 4295 8897 4294 8885 4286 8880 

$$

WIC055-141945-
/O.CON.KMKX.SV.W.0001.000000T0000Z-190314T1945Z/
Jefferson WI-
210 PM CDT Thu Mar 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR JEFFERSON COUNTY...

At 210 PM CDT, severe thunderstorms were located along a line
extending from near Lake Ripley to Fort Atkinson to near Whitewater,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills, Johnson
Creek, Lake Koshkonong, Lake Ripley, Ixonia, Rome, Milford, Hebron,
Sullivan, Hubbleton, Pipersville, Helenville and Lake Lac La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4290 8896 4293 8901 4320 8889 4320 8854
      4308 8854 4284 8875 4287 8889
TIME...MOT...LOC 1910Z 207DEG 48KT 4295 8897 4294 8885 4286 8880 

HAIL...1.00IN
WIND...60MPH
 
$$

GAGAN
025 
WWUS53 KMKX 141926
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
226 PM CDT Thu Mar 14 2019

WIC055-141945-
/O.CON.KMKX.SV.W.0001.000000T0000Z-190314T1945Z/
Jefferson WI-
226 PM CDT Thu Mar 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN JEFFERSON COUNTY...

At 226 PM CDT, severe thunderstorms were located along a line
extending from near Lake Mills to near Johnson Creek to 7 miles east
of Jefferson, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Watertown, Johnson Creek, Ixonia, Rome, Milford, Sullivan,
Pipersville, Hubbleton, Helenville and Lake Lac La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4306 8880 4310 8887 4320 8889 4320 8854
      4308 8854 4293 8867 4300 8873
TIME...MOT...LOC 1926Z 210DEG 42KT 4312 8883 4311 8871 4303 8866 

HAIL...1.00IN
WIND...60MPH
 
$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:02 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 14, 11:02 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1102 AM CDT Thu Mar 14 2019

.UPDATE...Scattered to numerous showers and thunderstorms are
expected to develop along the occluded front for the early
afternoon hours as it tracks from sw to ne across srn WI. The
thunderstorms will be most numerous over ern WI where greater
moisture and CAPE will surge nwd from IL. Agree with the Marginal
Risk from SPC. Damaging wind gusts would be the primary threat
with momentum transfer the greatest toward far se WI.

Cancelled the Wind Advisory as the deepest mixing and high wind
speeds aloft will be over IL, although cannot rule out 40 mph wind
gusts toward Kenosha after the occluded front passage.

The dense fog has cleared from Milwaukee swd but slightly backing
winds ahead of the occluded front could result in fog
re-development. Will wait awhile before canceling. Dense fog
continues for Ozaukee and Sheboygan Counties which should continue
until the occluded frontal passage and swly winds arrive.

Lowland and river flooding will continue to worsen today and into
the weekend. Ice jam flooding may improve later today due to
warm temps and continued melting.

&&

.MARINE...A Dense Fog Advisory continues until 7 PM CDT for the
open lake and the nearshore waters of eastern Wisconsin. Areas of
dense fog are expected. The fog will end when winds shift to the
southwest for the middle to late afternoon hours.

A Small Craft Advisory remains in effect for the nearshore waters
of eastern Wisconsin for increasing south winds that will shift to
the southwest during the afternoon. The highest wind gusts will
be from the middle of the afternoon into the early evening
hours. Brief southwesterly gale fore gusts could occur. For the
southern portion of the open lake, south winds will shift to
breezy southwest winds during the afternoon with a few gale force
gusts possible. The breezy southwesterly winds would continue into
the evening hours.

&&

.PREV DISCUSSION... (Issued 508 AM CDT Thu Mar 14 2019)

UPDATE...Hoisted Dense Fog Advisory to cover swath of lower
vsbys in parts of SC WI. Still potential for an isolated shower or
two this morning with better chances of isold/sct tsra early/mid
afternoon.

PC

AVIATION(12Z TAFS)...Low pressure in central Plains starting to
undergo occlusion. Dry slot evident on satellite imagery, with
mid/high clouds lifting straight north, while MVFR stratus
expanding eastward. Dense fog pockets mainly in SC WI. LLWS will
be a concern, as a couple of different 850 speed maxes affect the
area overnight into early today, before deeper mixing and stronger
southerly surface winds negate the LLWS threat.

Still looking at a window of early to mid afternoon for some
isolated to scattered showers/thunderstorms as 500 millibar low
leads to a period of DCVA. However, looks like window will be
small, as occluded front sweeps through. Would be quick hitters
but some hail and pockets of stronger winds possible with any
storms that do develop.

Colder air then wraps in tonight as winds become west/northwest.
Some rain showers may mix with and change to snow showers a bit
later in the night, especially in the western and northern cwa.
Ceilings mainly MVFR.

PC

PREV DISCUSSION... (Issued 351 AM CDT Thu Mar 14 2019)

SHORT TERM...

Today...Forecast Confidence Is Medium.

Impressive storm system will continue to affect the central
Plains into the Great Lakes region. Dry slot is slowly translating
into WI early this morning, though low level moisture continues
to result in areas of stratus and fog. Fog has been slow to
expand into the CWA, but not too far to our west. As pressure
gradient weakens for a time this morning, some dense fog may form
especially in parts of south central WI.

Shower activity has become scattered and expect that trend to
continue this morning. Lots of clear air within the dry slot to
our south and southwest, with increasing DCVA ahead of main upper
wave, resulting in additional shower formation across Iowa. This
lifting more north than east. Expecting windy and warm conditions
within the areas of dry slot that clear out soonest. Continued to
hit some 60s in the southeast, where dry slot coincides with
airmass ahead of approaching occluded front.

It is along and ahead of this front that meso progs show a broken
line of convection developing from early to mid afternoon that
could generate some enhanced gusty winds and some hail. Several
hundred J/KG of CAPE are proggd with ample low level and deep
layer shear, along with the DCVA of the approaching 500 millibar
wave. SPC has backed the Marginal risk back into ern WI and this
looks good, given this window of time that has potential for some
gusty winds with storms this afternoon.

Given that at least one more additional round of broken
convection is possible with main upper low, decided to leave the
Flood Watch in place. There is ongoing road flooding in spots
with potential for more rain, even though of short duration.

Wind Advisory looks good, and is placed where strongest mix down
potential likely to occur and closest to axis of stronger winds
aloft. So, no changes needed at this point.

Tonight...Forecast Confidence Is Medium.

Colder air will wrap in behind the occluded front, as the main
low lifts further to our northeast into Canada. Later in the night
any of the lingering rain showers may mix with or change to some
snow showers in places. The rain is more likely to hang on in the
southeast. The mixy/transition area and any snow potential will
be more likely in the western and northern potion of the area,
closer to a more thermally favored environment.

Friday Through Friday Night...Forecast Confidence Is Medium.

Models are in agreement with a 500 mb shortwave trough moving east
southeast through the region Friday into Friday night. There is a
good amount of moisture in the air column Friday, gradually drying
out Friday night as cold air advection brings drier air into the
area.

Kept chances for rain and snow showers going for Friday morning,
then gradually drying out from west to east in the afternoon.
Steep low level lapse rates should allow for gusty northwest winds
Friday into Friday evening as well. They may be a little higher
than the 25 to 30 knot gusts currently forecast. Cold air
advection should limit highs to the middle and upper 30s Friday,
with lows in the lower to middle 20s Friday night.

Saturday Through Sunday...Forecast Confidence Is Medium.

Models are showing high pressure remaining to the west and
southwest of the region during this time. Another 500 mb shortwave
trough moves southeast through the region, mainly Saturday Night
into Sunday. GFS forecast soundings are showing some saturation in
the low levels, with steep low level lapse rates, Saturday night
into Sunday.

There is some differential cyclonic vorticity advection Sunday
afternoon, with the GFS showing light QPF. The ECMWF and Canadian
models are dry during this time. Kept low end PoPs for rain and
snow showers for Sunday afternoon. Temperatures look to remain
below seasonal normals Saturday, rising to near seasonal normal on
Sunday.

LONG TERM...

Sunday Night Through Wednesday...Forecast Confidence Is Medium.

Models are in general agreement with keeping northwest flow at 500
mb over the region during this period. They are trying to show a
vorticity maximum moving through the region Sunday night into
Monday, with another for Tuesday night. There does not appear to
be much in the way of moisture during this period, so kept the dry
forecast going. Temperatures look to remain near seasonal normals
for this time of year.

AVIATION(09Z TAF UPDATES)...

Low pressure in central Plains starting to undergo occlusion. Dry
slot evident on satellite imagery, with mid/high clouds lifting
straight north, with MVFR stratus expanding eastward. Some
potential for pockets of dense fog especially across south central
WI. LLWS will be a concern, as a couple of different 850 speed
maxes affect the area overnight into early today, before deeper
mixing negates the LLWS.

Still looking at a window of early to mid afternoon for some
isolated to scattered showers/thunderstorms as 500 millibar low
leads to a period of DCVA. However, looks like window will be
small, as occluded front sweeps through. Would be quick hitters
but some hail and pockets of stronger winds possible with any
storms that do develop.

Colder air then wraps in tonight as winds become west/northwest.
Some rain showers may mix with and change to snow showers a bit
later in the night, especially in the western and northern cwa.

MARINE...

An occluded low will move northeast from the central Plains
through WI today. Expecting strong gusty south/southwest winds to
evolve within dry slot of the storm system. With the warm and
moist air over the waters, this may keep some of the strongest
winds from mixing down, and rather keep fog more of the prevalent
concern.

However, we could still see some of the gusts touch gale force at
times over the southern nearshore zones, closer to where the
strongest winds are expected over land areas. As the low lifts
into Canada tonight, colder air will wrap in behind the system.
Some gusty west/northwest winds are expected on Friday, however
gales are not expected.

HYDROLOGY...

Flood Watch remains in effect until 7 AM Friday morning across the
area, mainly from runoff from melting snow, and any additional
rainfall. Rainfall amounts are not expected to be heavy, outside
of any thunderstorms that occur later this morning and afternoon.

Main concerns will be the river flooding, with a risk for low
land and urban flooding as well. The main river basins to watch
out for include the Baraboo, Pecatonica, Sugar, Fox (north and
south), and Rock. More long term flooding, into next week, is
looking likely on the slower responding river basins. Thus,
impacts from river flooding are likely to remain well into next
week.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Friday morning for WIZ046-047-051-052-
     056>060-062>072.

     Dense Fog Advisory until 5 PM CDT this afternoon for WIZ052-060-
     066-071-072.

LM...Dense Fog Advisory until 7 PM CDT this evening for LMZ080-261-
     362-364-366-563-565-567-643>646-669-671-673-675-777-779-868-
     870-872-874-876-878.

     Small Craft Advisory until 10 PM CDT this evening for LMZ643>646.

&&

Update...Gehring
Today/Tonight and Aviation/Marine...Collar
Friday THROUGH Wednesday...Wood
Hazardous weather outlook, Mar 14, 1:12 PM CDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
112 PM CDT Thu Mar 14 2019

WIZ046-047-051-052-056>060-062>072-151815-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
112 PM CDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms will develop early this
afternoon with the passage of a front. There is a marginal risk
these storms could become severe. Damaging winds is the primary
threat.

A Flood Watch is in effect for all of southern Wisconsin. The
periodic rainfall, along with melting snow onto frozen ground,
will result in rising water levels on rivers and streams.
Localized urban and lowland flooding is also a concern, especially
if storm drains are blocked due to ice and debris.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Many rivers are expected to reach minor flood stage into next
week, but a few are forecast to reach moderate and even major
flood stage. Localized urban and lowland flooding is also a
concern, especially if storm drains are blocked due to ice and
debris.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed, but any rainfall,
flooding and high wind reports will be appreciated.

LMZ643>646-151815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
112 PM CDT Thu Mar 14 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect until 10 PM this evening, for
breezy south to southwest winds and building waves. A few gale
force gusts are possible, especially south of Port Washington late
in the day.

Scattered to numerous thunderstorms are expected this afternoon
with strong gusty winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Brisk northwest winds are likely to reach Small Craft Advisory
levels Friday and Friday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
112 PM CDT Thu Mar 14 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Dense Fog Advisory remains in effect until 7 PM this evening for
the northern half of Lake Michigan. Fog will reduce visibility to
one mile or less at times over Lake Michigan.

Breezy south to southwest winds are expected today and tonight. A
few gale force gusts are possible mainly over the far southern
portions of Lake Michigan.

Scattered to numerous thunderstorms are expected this afternoon.
There is a slight risk for severe storms over the southern
portions of Lake Michigan. Strong, gusty winds and hail are
possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Some northwest gale force gusts are possible Friday afternoon and
night.

www.weather.gov/mkx

In the hours before

Special weather statement, Mar 14, 12:12 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1212 PM CDT Thu Mar 14 2019

WIZ065-066-070>072-141815-
Walworth-Waukesha-Milwaukee-Racine-Kenosha-
1212 PM CDT Thu Mar 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
SOUTHEASTERN WALWORTH...RACINE...SOUTHEASTERN WAUKESHA AND KENOSHA
COUNTIES...

At 1210 PM CDT, radar indicated a line of strengthening
thunderstorms located along a line extending from Vernon Hills to
Marengo. Movement was northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.  These storms may intensify and produce isolated wind gusts
in excess of 50 mph and hail approaching one inch in the next 1-2
hours.

Locations impacted include...
Milwaukee, Kenosha, Racine, New Berlin, Greenfield, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Greendale, Hales Corners, Lake Geneva, Sturtevant, Twin Lakes, Union
Grove, Paddock Lake, Camp Lake and Wind Lake.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4294 8824 4294 8785 4285 8783 4278 8775
      4276 8777 4271 8777 4266 8781 4261 8782
      4249 8780 4250 8852
TIME...MOT...LOC 1710Z 209DEG 41KT 4224 8794 4224 8859

MBK
Special weather statement, Mar 14, 1:34 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
134 PM CDT Thu Mar 14 2019

WIZ065-066-070>072-141930-
Walworth-Waukesha-Milwaukee-Racine-Kenosha-
134 PM CDT Thu Mar 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...WALWORTH...
RACINE...WAUKESHA AND KENOSHA COUNTIES...

At 132 PM CDT, radar indicated strong thunderstorms were located
across far northern Illinois along a line extending from near Capron
to near Greenwood to Tower Lakes. Movement was northeast at 65 mph.

Winds in excess of 40 mph, half inch hail and occasional lightning
are possible with these storms.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4319 8827 4319 8789 4313 8790 4307 8787
      4302 8790 4296 8785 4285 8783 4278 8775
      4261 8782 4249 8780 4250 8878
TIME...MOT...LOC 1832Z 215DEG 57KT 4245 8878 4242 8838 4224 8816

GAGAN
Special weather statement, Mar 14, 1:51 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
151 PM CDT Thu Mar 14 2019

WIZ063-064-069-141930-
Rock-Jefferson-Dane-
151 PM CDT Thu Mar 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK...
SOUTHEASTERN DANE AND JEFFERSON COUNTIES...

At 151 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Stoughton to near Edgerton to
Janesville. Movement was northeast at 50 mph.

Winds in excess of 40 mph, half inch hail and occasional cloud to
ground lightning are possible with these storms.

Locations impacted include...
Janesville, Watertown, Stoughton, Fort Atkinson, Jefferson, Lake
Mills, Milton, Edgerton, Marshall, Waterloo, Cottage Grove, Johnson
Creek, Deerfield, Cambridge, Lake Ripley, Lake Koshkonong, Ixonia,
Fulton, Albion and Milford.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4319 8916 4319 8854 4265 8897 4267 8913
      4284 8925 4293 8927
TIME...MOT...LOC 1851Z 212DEG 42KT 4297 8919 4289 8905 4271 8901

GAGAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 9:20 PM CDTRiver Flood WarningMKXRock30 days
Mar 13, 9:20 PM CDTRiver Flood WarningMKXOzaukee6 days
Mar 13, 9:20 PM CDTRiver Flood WarningMKXSheboygan7 days
Mar 14, 4:55 AM CDTDense Fog AdvisoryMKXGreen, Iowa, Lafayette, Sauk4 hr
Mar 14, 6:18 AM CDTAreal Flood AdvisoryMKXFond du Lac3 hr
Mar 14, 7:07 AM CDTRiver Flood WarningMKXRock25 hr
Mar 14, 8:31 AM CDTAreal Flood WarningMKXFond du Lac3 hr
Mar 14, 8:40 AM CDTRiver Flood WarningMKXColumbia57 hr
Mar 14, 9:08 AM CDTAreal Flood WarningMKXGreen24 hr
Mar 14, 9:23 AM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan4 hr
Mar 14, 11:02 AM CDTRiver Flood WarningMKXGreen71 hr
Mar 14, 11:13 AM CDTRiver Flood WarningMKXJefferson21 days
Mar 14, 11:15 AM CDTAreal Flood WarningMKXFond du Lac12 hr
Mar 14, 11:25 AM CDTRiver Flood WarningMKXDane21 days
Mar 14, 11:28 AM CDTSpecial Marine WarningMKX107 min
Mar 14, 11:29 AM CDTRiver Flood WarningMKXSauk8 days
Mar 14, 12:12 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine63 min
Mar 14, 12:54 PM CDTRiver Flood WarningMKXFond du Lac3 days
Mar 14, 1:34 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth, Waukesha56 min
Mar 14, 1:51 PM CDTSpecial Weather StatementMKXJefferson, Rock39 min
Mar 14, 2:06 PM CDTSpecial Marine WarningMKX54 min
Mar 14, 2:29 PM CDTSpecial Weather StatementMKXDodge46 min
Mar 14, 2:30 PM CDTSpecial Marine WarningMKX90 min
Mar 14, 3:05 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette25 min
Mar 14, 3:06 PM CDTSpecial Weather StatementMKXWashington24 min
Mar 14, 3:11 PM CDTRiver Flood WarningMKXWaukesha69 hr
Mar 14, 5:08 PM CDTGale WarningMKX5 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.